Beechams All In One Liquid, 160ml

  • All In One relief of cold and flu symptoms
  • Triple action formula
  • Non-drowsy
  • Adults and children aged 16 years
  • For Cold & Flu Relief

  • All In One relief of cold and flu symptoms
  • Triple action formula
  • Non-drowsy
  • Adults and children aged 16 years
  • For Cold & Flu Relief

£4.30

Compare
SKU: 2129724. Categories: ,
  • All In One relief of cold and flu symptoms
  • Triple action formula
  • Non-drowsy
  • Adults and children aged 16 years
  • For Cold & Flu Relief

Beechams All In One Liquid, 160ml

What Beechams All in One do?

Beechams All in One liquid is used for the short-term relief of the symptoms of colds, chills and flu with chesty coughs. These symptoms include headache, shivers, aches and pains, blocked nose and painful sinuses, catarrh, sore throat and a chesty, productive cough.

This medicine contains three active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Guaifenesin is an expectorant that loosens phlegm and relieves a chesty cough. Phenylephrine hydrochloride is a decongestant that unblocks your nose and sinuses helping you breathe more easily.

Beechams All In One Syrup is a menthol flavoured syrup used for the relief of cold symptoms. The non-drowsy formula contains three active ingredients:

  • Paracetamol to relieve your headache, shivers, aches and pains.
  • A decongestant to relieve your catarrh and help clear your blocked nose and sinuses.
  • An expectorant to relieve chesty coughs.

Reduce Symptoms: Shortens duration and reduces the severity of symptoms associated with the common cold and throat /nasal/bronchial irritations, and temporarily relieves flu symptoms.

Multi-Action Formula: Cold and flu relief, multi-action formula minor aches/pains, congestion, cough, fever, runny nose, sore throat. Hot liquid provides a soothing effect.

For Oral Use: You can add one sachet into a half-full mug of hot water. Stir well. Add cold water as necessary and sugar if desired.

Non-Drowsy: It is non-drowsy and has no known drug interactions. It has no artificial sweeteners or preservatives, artificial dyes, parabens, common allergens, or artificial flavors.

What is Cold and Flu

You can often treat a cold without seeing a GP. You should begin to feel better in about 1 to 2 weeks.

Cold symptoms come on gradually and can include:

  • a blocked or runny nose
  • a sore throat
  • headaches
  • muscle aches
  • coughs
  • sneezing
  • a raised temperature
  • pressure in your ears and face
  • loss of taste and smell

The symptoms are the same in adults and children. Sometimes symptoms last longer in children.

To help you get better more quickly:

  • rest and sleep
  • keep warm
  • drink plenty of water (fruit juice or squash mixed with water is OK) to avoid dehydration
  • gargle salt water to soothe a sore throat (not suitable for children)

You can buy cough and cold medicines from pharmacies or supermarkets. A pharmacist can advise you on the best medicine.

You can:

Decongestants should not be given to children under 6. Children aged 6 to 12 should take them for no longer than 5 days.

Be careful not to use cough and cold medicines if you’re taking paracetamol and ibuprofen tablets. Cough and cold medicines often also contain paracetamol and ibuprofen so it can be easy to take more than the recommended dose.

Some are not suitable for children, babies and pregnant women.

There’s little evidence that supplements (such as vitamin C, echinacea or garlic) prevent colds or speed up recovery.

What is Flu

Flu will often get better on its own, but it can make some people seriously ill. It’s important to get the flu vaccine if you’re advised to.

Flu symptoms come on very quickly and can include:

  • a sudden high temperature of 38C or above
  • an aching body
  • feeling tired or exhausted
  • a dry cough
  • a sore throat
  • a headache
  • difficulty sleeping
  • loss of appetite
  • diarrhoea or tummy pain
  • feeling sick and being sick

The symptoms are similar for children, but they can also get pain in their ear and appear less active.

Beechams All In One Liquid Reviews

After using Beechams All In One Liquid, it’s helpful to let others know about your experience. Reviews of an item help other users know that medicines received have helped the condition it is claimed for, how well the treatment worked or any issues to be aware of. We invite our users to leave a review of both their treatment and of the service provided. Click on the reviews tab to see if there has been feedback on this item.

Price of Beechams All In One Liquid in UK

Beechams All In One Syrup is available on Dock Pharmacy Essex UK, UK Online Pharmacy.

Brand

Brand

Beechams

Relieve Your Cold and Flu Symptoms With Beechams product range. Explore The Full Range Today. Explore our Max Strength All in One, All in One, and Flu Plus Ranges. Learn More. Powder Sachets. Double Action Formula. Chesty Cough Relief. Lozenge Format. Hot Drink. With Beecham's Everything, You Need To Know To Help to beat Your Cold & Flu

How To Use

How to take Beechams All in One liquid
For oral use. Adults and children aged 16 years and over:
Fill the measuring cup to the 20 ml mark. Take one 20 ml dose every 4 hours as needed.
D • Do not take more frequently than every 4 hours.
• Do not take more than 4 doses every 24 hours.
• Always use the lowest effective dose to relieve your symptoms.
• Do not take more than the recommended dose.
• Do not take for more than 5 days without asking your doctor.
• Do not give to children under 16 years.
If you take too much
Talk to a doctor at once if you take too much of this medicine, even if you feel well.
This is because too much paracetamol can cause delayed, serious liver damage.
If your symptoms persist, see your doctor.

Delivery Options

Delivery options

All deliveries are subject to the availability of the product and product sale conditions been met.

Order & Collect
Free next-day collection from In-Store

UK Delivery

Standard Delivery within the UK £3.50 Delivery time 3-4 days
First Class Delivery within the UK £5.90 Delivery time 1-2 days
Priority Delivery within the UK £7.10. Next day delivery by 1pm. Order must be placed by 1pm. Priority delivery is only available Monday to Thursday.

Europe Delivery

Standard Delivery within EEC from £12.50 Delivery time up to 5 days depending on the local delivery service within your country.
Expedited Delivery within EEC £39.50 Delivery time 2 days. Delivery by DHL, UPS or TNT.

Rest of the World

Standard Delivery Rest of the World from £16.10 Delivery Time 10 – 15 Days
Expedited Delivery Rest of the World £55.09 Delivery 5 days. Delivery service by DHL, TNT or UPS

For more information see our Shipping Policy or view our Return policy.

Product Details

Do not take Beechams All in One:
• if you have ever had an allergic reaction to paracetamol, guaifenesin,
phenylephrine hydrochloride or to any of the other ingredients (listed in Section 6)
• if you have kidney or liver problems (including alcoholic liver disease),
overactive thyroid, diabetes, high blood pressure or heart disease
• if you have phaeochromocytoma or glaucoma
• if you are taking beta blockers (e.g. atenolol), tricyclic antidepressants (e.g.
imipramine or amitriptyline) or if you are taking or have taken in the last two
weeks monoamine oxidase inhibit

• if you have an enlarged prostate

Contains paracetamol.
Taking too much paracetamol can cause serious harm to your liver.
Do not take anything else containing paracetamol while taking this
medicine.
Do not take with any other flu, cold, decongestant products or cough suppressants.

Take special care with Beechams All in One
• Do not drink alcohol while using Beechams All in One.
• Beechams All in One contains 19% v/v ethanol (alcohol) i.e. up to 3 g per dose,
equivalent to 76 ml beer, 32 ml wine per dose. This could be harmful if you suffer
from alcoholism. This should also be considered in pregnant or breast feeding
women, children and patients with liver disease or epilepsy.
• This product may cause dizziness. If affected do not drive or operate machinery.
• Contains sunset yellow (E110) which may cause allergic-type reactions.
• The amount of alcohol in Beechams All in One may alter the effects of other
medicines.
• The amount of alcohol in Beechams All in One may impair your ability to drive or
use machines.
• This medicine contains 2 g propylene glycol in each 20ml dose.
• Beechams All in One contains 4.7 g sorbitol. Sorbitol is a source of fructose. If your
doctor has told you that you have an intolerance to some sugars or if you have
been diagnosed with hereditary fructose intolerance (HFI), a rare genetic disorder
in which a person cannot break down fructose, talk to your doctor before you take
this medicine.
D Ask your doctor before you take this medicine:
• if you have been told by your doctor you have an intolerance to some sugars
• if you have a blood vessel disease such as Raynaud’s Phenomenon
• if you have asthma or chronic cough
• if you have heart or circulation disease
• if you are on a controlled-sodium diet. Each 20 ml dose contains 42 mg of
sodium.
• if you have liver or kidney problems
• if you have a severe infection as this may increase the risk of metabolic
acidosis.
• Signs of metabolic acidosis include:
• deep, rapid, difficult breathing
• feeling sick (nausea), being sick (vomiting)
• loss of appetite
Contact a doctor immediately if you get a combination of these symptoms.

If you are taking other medicines
Talk to your doctor or pharmacist before taking this medicine if you are taking any
prescribed medicines; particularly metoclopramide or domperidone (for nausea
[feeling sick] or vomiting [being sick]) or ergotamine or methylsergide (for
migraine) or colestyramine (to lower blood cholesterol) or drugs to lower blood
pressure; appetite suppressants or stimulants; drugs to treat depression such as
tricyclic antidepressants (e.g. amitriptyline) or heart disease (e.g. digoxin) or if you
take blood thinning drugs (anticoagulants e.g. warfarin).
D Pregnancy and breast feeding
Talk to your doctor before taking this product if you are pregnant or breast

How to store Beechams All in One liquid
Keep out of the sight and reach of children.
Do not use this medicine after the ‘EXP’ date shown on the pack.
Store below 25°C.

Side Effects

Like all medicines, Beechams All in One can have side effects, but not everybody gets them.A small number of people have had side effects. Very rare cases of serious skin reactions have been reported.
Stop taking this medicine and tell your doctor immediately if you
experience:
• Allergic reactions which may be severe such as skin rash and itching sometimes with swelling of the mouth or face or shortness of breath.
• Skin rash or peeling, or mouth ulcers.

Breathing problems. These are more likely if you have experienced them before when taking other painkillers such as ibuprofen or aspirin.
• Unexplained bruising or bleeding.
• Reoccurring fevers or infections.
• Nausea, sudden weight loss, loss of appetite and yellowing of the eyes and skin.
• Visual disturbances. This is rare but is more likely in those with glaucoma.
• Unusually fast pulse rate or a sensation of an unusually fast or irregular heartbeat.
• Difficulty passing water. This is more likely to occur in men with an enlarged prostate gland.
The following side effects may also occur. Tell your doctor if you get them.
• Raised blood pressure, headache, dizziness, difficulty sleeping, nervousness, anxiety, diarrhoea or sickness.
If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow card scheme at www.mhra.qov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App store. By reporting side effects
you can help provide more information on the safety of this medicine.

Ingredients

Active ingredients Each 20 ml dose contains Paracetamol 500 mg,
Guaifenesin 200 mg and Phenylephrine Hydrochloride 10 mg.
Other ingredients Sorbitol (non-crystallising, E 420), glycerol, ethanol (96%), propylene glycol, sodium cyclamate, acesulfame potassium, sodium citrate,
xanthan gum, citric acid mono hydrate, coughsweet flavour, sunset yellow FCF (E 11 O), patent blue V (E 131 ), water.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.

Other Products From This Seller